Volume 12 Issue 3
Journal of Combinatorics and Number Theory


Editor-in-Chief: Zhi-Wei Sun
ISSN: 1942-5600
Journal Frequency: 3 x per year
Print Binding: Softcover
Print Size: 7″ x 10″, Single column

ISBN: N/A Categories: ,

Table of Contents

On Kaprekar’s Junction Numbers
Max A. Alekseyev and N. J. A. Sloane

New Type Series for Powers of π
Zhi-Wei Sun

Sun’s Three Conjectures on Apéry-Like Sums Involving Harmonic Numbers
Ce Xu and Jianqiang Zhao

On a Conjecture of Zhi-Wei Sun and Related Diophantine Equations
Jia-Huiwang and hui-Lin Zhu

Sums Involving Quadratic Residues Modulo A Prime of the Form p = 4n + 1
Jorge Garcia Villeda

Convolution Sums Engaging 1st and 5th Powers of Divisor Functions and Derived New Identities
Ebénézer Ntienjem